# SDR VNAA0203045

- Difficulty date: March 29, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Aircraft time: 15,085 hours, 13,141 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER TAKING THE RUNWAY THE FLIGHT RECEIVED A PUSHER FAIL WARNING MESSAGE ON THE EICAS DISPLAY.  THE FLIGHT CREW EXITED THE RUNWAY AND RETURNED TO THE GATE.  MAINTENANCE RESET THE  STALL PUSHER SYSTEM IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-30-00.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
